# SDR DALA1104179864

- Difficulty date: January 18, 2011
- Submitted: January 20, 2011
- Operation: Air carrier
- Aircraft: N773NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47775
- Aircraft time: 73,440 hours, 70,600 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Web
- Condition: Chafed
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT AFT OVER WING EMERGENCY EXIT ABOVE DOOR LOCK WEB IS CHAFED.  CHAFED OUT OF LIMITS.  CUT OUT 1" X 2" IAW SRM 09-00-01.  FABRICATED AND DRILLED IAW SRM 51-70-4.   DAMAGE CONTAINED IAW NDT SPM 06-10-01.001.  INSTALLED IAW SRM 51-30-5. REQUIRED INSPECTION COMPLETED.
